Vol. 276, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The measures of asymmetry for coproducts of convex bodies

Qi Guo, JinFeng Guo and XunLi Su

Vol. 276 (2015), No. 2, 401–418
Abstract

In previous work, we introduced a family of p-measures of asymmetry for convex bodies, which have the well-known Minkowski measure of asymmetry as a particular case. We now reveal more properties of 1-measure and -measure and give some calculating formulas of p-measures, in particular, for the so-called coproducts of convex bodies.

Keywords
Convex bodies, $p$-measure of asymmetry, Mixed volume, Mixed area measure
Mathematical Subject Classification 2010
Primary: 52A20, 52A38, 52A39, 52A40
Milestones
Received: 8 August 2014
Revised: 7 March 2015
Accepted: 19 March 2015
Published: 15 July 2015
Authors
Qi Guo
Department of Mathematics
Suzhou University of Science and Technology
Suzhou, Jiangsu 215009
China
JinFeng Guo
Department of Mathematics
Suzhou University of Science and Technology
Suzhou, Jiangsu 215009
China
XunLi Su
Department of Mathematics
Suzhou University of Science and Technology
Suzhou, Jiangsu 215009 China